# SDR CA051117007

- Difficulty date: November 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 2,166 hours
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Broken
- Location: Magneto
- Component: Magneto, Cont, S4LN1209
- Stage of operation: IN
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO FAILED SHORTLY AFTER TBO. (80 HOURS), DAMAGING THE DISTRIBUTOR GEAR.
